# SDR SWAA2015042738998

- Difficulty date: April 23, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 83,806 hours, 67,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101042
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BULLNOSE EMER LIGHT LENS LOOSE AT ROW 19.  SECURED LENS IAW MM.
